Jump to content

Kaelivia

Member Since 21 Feb 2013
Offline Last Active Oct 11 2013 09:04 AM

Posts I've Made

In Topic: Rosacea From Accutane

30 July 2013 - 09:12 AM

From what I've heard/read, redness of the cheeks is a common side effect of accutane. It normally goes away between one and three months after stopping a complete six/seven month course of accutane. Some people get even more redness, covering their entire face and part of their body. Not sure if this helps, but it is normal to experience redness. Hope it clears up for you soon x


In Topic: What Does Clear Skin Feel Like?

02 July 2013 - 04:39 AM

Hello :)

 

I've finally got my acne under control, and except for the occasional small spot my skin is clear. My acne used to be moderate-severe, and at the time I had completely forgotten what it was like to have clear skin. Now that I have it, I can't quite believe it. Being a girl, it is lovely to be able to leave the house without lashings of make-up! However, I do remain completely paranoid. I'm convinced that if I do the slightest thing to upset my skin, the acne will come back. Every time a new spot appears I freak out a little, wondering if this is where everything goes wrong. Even if my skin is clear from the actual acne, it is covered in red marks from where spots were. Some days these can really get me down. Although applying aloe vera seems to be working to fade them. 

 

Sorry for the rambling post! In answer to your question it feels great, but having had acne has resulted in a paranoia which means I can't really relax and enjoy my skin. Or just move on. Hopefully one day I will. And I hope your acne goes away for you :)


In Topic: Epsom Salt Helped Me A Lot

15 March 2013 - 03:59 AM

I've just started using epsom salt and it's great to hear that it has worked for you!


In Topic: Red Face

14 March 2013 - 08:59 AM

Thank you :) I'll try changing the face wash. 


In Topic: Dianette

22 February 2013 - 07:21 AM

Hi, I've just started Dianette and was wondering how you're getting on with it? Thanks! :-)